# SDR SWI2025F00597

- Difficulty date: December 4, 2024
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 52,047 hours, 44,815 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG TRUNNION FITTING HAS GOUGES ON THE FORWARD AND AFT BEARING LUGS.  (C-CHECK RO 04/30/2025)BLENDED AREAS AT RH MLG TRUNNION FITTING FWD AND AFT BEARING,PERFORMED UT AND HFEC NDT INSPECTION, PERFORMED ROTO PEED AND RESTORED AREA TO SURFACE FINISH, REWORKED AREAS MET CONDITIONS TO BE STRUCTURALLY ACCEPTABLE IN REF. TO MHIRJ REO 601R57-21-3892 REV-- DATED: 2025-01-23
